Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 954749, 5 pages
http://dx.doi.org/10.1155/2013/954749
Research Article

On the Stability of -Derivations and Lie -Algebra Homomorphisms on Lie -Algebras: A Fixed Points Method

1Department of Mathematics, Dong-eui University, Busan 614-714, Republic of Korea
2Department of Urban Engineering, Dong-eui University, Busan 614-714, Republic of Korea

Received 25 February 2013; Revised 24 May 2013; Accepted 30 May 2013

Academic Editor: Jun Wang

Copyright © 2013 Seong Sik Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seong Sik Kim, Ga Ya Kim, and Soo Hwan Kim, “On the Stability of -Derivations and Lie -Algebra Homomorphisms on Lie -Algebras: A Fixed Points Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 954749, 5 pages, 2013. doi:10.1155/2013/954749